# SDR AALA202006309002

- Difficulty date: June 26, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 61,390 hours, 23,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220602
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND AFT PASSENGER DOOR CUT OUT LOWER SILL AFT CORNER FITTING WORN AT FR 68 AND S23L.  REPLACED CORNER FITTING PER SRM 51-72-11-911-001.
